American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wing Suet Li and Elizabeth Strouse. Reflexivity of tensor products of linear transformations . Proc. Amer. Math. Soc. 123 (1995) 2021-2029. MR 1215202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Don Hadwin. Closures of direct sums of classes of operators . Proc. Amer. Math. Soc. 121 (1994) 697-701. MR 1209423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Leonya Livshits. Locally finite-dimensional sets of operators . Proc. Amer. Math. Soc. 119 (1993) 165-169. MR 1159175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vadim Tolokonnikov. Extension problem to an invertible matrix . Proc. Amer. Math. Soc. 117 (1993) 1023-1030. MR 1123668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lawrence G. Brown. The rectifiable metric on the set of closed subspaces of Hilbert space . Trans. Amer. Math. Soc. 337 (1993) 279-289. MR 1155349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul S. Muhly and Jingbo Xia. Automorphisms of the Toeplitz algebra . Proc. Amer. Math. Soc. 116 (1992) 1067-1076. MR 1104400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul S. Muhly and Jingbo Xia. Commutator ideals and semicommutator ideals of Toeplitz algebras associated with flows . Proc. Amer. Math. Soc. 116 (1992) 1059-1066. MR 1110551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Domingo A. Herrero. A dense set of operators with tiny commutants . Trans. Amer. Math. Soc. 327 (1991) 159-183. MR 1022867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Albert Jeu-Liang Sheu. On the type of Wiener-Hopf $C\sp *$-algebras . Proc. Amer. Math. Soc. 109 (1990) 1053-1058. MR 1010001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard Bouldin. Closure of invertible operators on a Hilbert space . Proc. Amer. Math. Soc. 108 (1990) 721-726. MR 1000147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Daughtry and Ronald Johns. Arveson nests and operator factorization along commutative subspace lattices . Proc. Amer. Math. Soc. 107 (1989) 943-947. MR 975636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ching Yun Suen. Completely bounded linear extensions of operator-valued functions on $\sp *$-semigroups . Proc. Amer. Math. Soc. 105 (1989) 330-334. MR 931737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan C. Wilde. Algebras of operators isomorphic to the circulant algebra . Proc. Amer. Math. Soc. 105 (1989) 808-816. MR 937854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raúl E. Curto and A. T. Dash. Browder spectral systems . Proc. Amer. Math. Soc. 103 (1988) 407-413. MR 943057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. J. Barton, T. Dang and G. Horn. Normal representations of Banach Jordan triple systems . Proc. Amer. Math. Soc. 102 (1988) 551-555. MR 928978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Domingo A. Herrero. A dense set of operators quasisimilar to normal $+$ compact . Proc. Amer. Math. Soc. 100 (1987) 641-646. MR 894430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zbigniew Slodkowski. Analytic perturbation of the Taylor spectrum . Trans. Amer. Math. Soc. 297 (1986) 319-336. MR 849482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William E. Kaufman. A stronger metric for closed operators in Hilbert space . Proc. Amer. Math. Soc. 90 (1984) 83-87. MR 722420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Baruch Solel. On derivations of certain algebras related to irreducible triangular algebras . Trans. Amer. Math. Soc. 277 (1983) 263-273. MR 690051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Judith Packer. On the normalizer of certain subalgebras of group-measure factors. Bull. Amer. Math. Soc. 7 (1982) 397-401. MR 663794.
Abstract, references, and article information   
View Article: PDF

[22] M. A. Freedman. A faithful Hille-Yosida theorem for finite-dimensional evolutions . Trans. Amer. Math. Soc. 265 (1981) 563-573. MR 610966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Quentin F. Stout. Schur products of operators and the essential numerical range . Trans. Amer. Math. Soc. 264 (1981) 39-47. MR 597865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John von Neumann. Continuous geometries with a transition probability. Memoirs of the AMS 34 (1981) MR 634656.
Book volume table of contents   

[25] G. D. Allen and L. C. Shen. On the structure of principal ideals of operators . Trans. Amer. Math. Soc. 238 (1978) 253-270. MR 0467371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. P. Hanscombe. Classification of involutive Banach-Lie-algebras. Bull. Amer. Math. Soc. 83 (1977) 1063-1065. MR 0466248.
Abstract, references, and article information   
View Article: PDF

[27] Robin Harte. Spectral mapping theorems on a tensor product. Bull. Amer. Math. Soc. 79 (1973) 367-372. MR 0322510.
Abstract, references, and article information   
View Article: PDF

[28] Joel Anderson. On normal derivations . Proc. Amer. Math. Soc. 38 (1973) 135-140. MR 0312313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. C. Rosenbloom. Tr\`eves' identity . Proc. Amer. Math. Soc. 38 (1973) 151-154. MR 0312303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robin Harte. Relatively invariant systems and the spectral mapping theorem. Bull. Amer. Math. Soc. 79 (1973) 138-142. MR 0315444.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2